PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

When automorphisms of $\mathcal P(\kappa )/[\kappa ]^{<\aleph _0}$ are trivial off a small set

Volume 235 / 2016

Saharon Shelah, Juris Steprāns Fundamenta Mathematicae 235 (2016), 167-181 MSC: 03E17, 03E35. DOI: 10.4064/fm222-2-2016 Published online: 30 May 2016


It is shown that if $\kappa \gt 2^{\aleph _0}$ and $\kappa $ is less than the first inaccessible cardinal then every automorphism of $\mathcal P(\kappa )/[\kappa ]^{ \lt \aleph _0}$ is trivial outside of a set of cardinality $2^{\aleph _0}$.


  • Saharon ShelahDepartment of Mathematics
    Rutgers University
    Hill Center
    Piscataway, NJ 08854-8019, U.S.A.
    Institute of Mathematics
    Hebrew University
    Givat Ram, Jerusalem 91904, Israel
  • Juris SteprānsDepartment of Mathematics
    York University
    4700 Keele Street
    Toronto, ON, Canada M3J 1P3

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image